# SDR 2005FA0000465

- Difficulty date: February 25, 2005
- Submitted: March 31, 2005
- Operation: General aviation
- Aircraft: N5544A
- Make and model: Beech F33A
- Aircraft serial: CE1343
- Engine: Cont IO520BB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: AA3216CW
- Part serial: N26192
- Condition: Damaged
- Location: Dry Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, FLIGHT CREW NOTICED THAT AIR PRESSURE WAS READING ZERO.  LANDED AIRCRAFT AND MAINTENANCE INSPECTED AND FOUND THE ENGINE DRIVEN DRY AIR PUMP SHAFT WAS SHEARED.  PROBABLE CAUSE IS UNKNOWN. (K)
